Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 28, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at May 4, 2013, 4:30 AM EDT. It took effect at May 4, 2013, 5:00 AM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2013, 4:30 AM EDT (08:30 UTC)
- In effect from
- May 4, 2013, 5:00 AM EDT
- Expired
- May 5, 2013, 4:33 AM EDT
- In force
- 24 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
743 WHUS72 KKEY 040830 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 430 AM EDT SAT MAY 4 2013 GMZ031>035-042>044-052>055-072>075-041630- /O.NEW.KKEY.SC.Y.0028.130504T0900Z-130504T2100Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 430 AM EDT SAT MAY 4 2013 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR ALL KEYS COASTAL WATERS BOTH THE NEARSHORE AND OFFSHORE WATERS...INCLUDING THE FLORIDA STRAITS AND OUTER WATERS OF MAINLAND MONROE. * WINDS AND WAVES...SEAS WILL BUILD TO AS HIGH AS 7 FEET ON THE WATERS WEST OF REBECCA SHOAL LIGHT DURING THE MID AND LATE AFTERNOON HOURS...WITH WINDS INCREASING TO NEAR 20 KNOTS ON ALL KEYS COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APA
4 follow-up statements
448 WHUS72 KKEY 041431 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1031 AM EDT SAT MAY 4 2013 GMZ031>035-042>044-052>055-072>075-042100- /O.CON.KKEY.SC.Y.0028.000000T0000Z-130504T2100Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1031 AM EDT SAT MAY 4 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SEAS WILL BUILD TO AS HIGH AS 7 FEET ON THE WATERS WEST OF REBECCA SHOAL LIGHT DURING THE MID AND LATE AFTERNOON HOURS...WITH WINDS INCREASING TO NEAR 20 KNOTS ON ALL KEYS COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
241 WHUS72 KKEY 042024 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 424 PM EDT SAT MAY 4 2013 GMZ031>035-042>044-052>055-072>075-050300- /O.EXT.KKEY.SC.Y.0028.000000T0000Z-130505T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 424 PM EDT SAT MAY 4 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTHWEST WINDS NEAR 20 KNOTS WILL CONTINUE ACROSS THE KEYS COASTAL WATERS THIS EVENING. SEAS WILL BUILD TO AS HIGH AS 7 FEET ON THE WATERS WEST OF REBECCA SHOAL LIGHT DURING THE LATE AFTERNOON AND EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
358 WHUS72 KKEY 050223 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1023 PM EDT SAT MAY 4 2013 GMZ031>035-042>044-052>055-072>075-050900- /O.CON.KKEY.SC.Y.0028.000000T0000Z-130505T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1023 PM EDT SAT MAY 4 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTHWEST WINDS NEAR 20 KNOTS WILL CONTINUE ACROSS THE KEYS COASTAL WATERS OVERNIGHT...DECREASING TO NEAR 15 KNOTS LATE. SEAS UP TO 7 FEET WILL CONTINUE ON THE LOWER STRAITS OF FLORIDA WEST AND SOUTH OF REBECCA SHOAL LIGHT...AND ON THE OFFSHORE GULF WATERS WEST OF MAINLAND MONROE AND AROUND THE DRY TORTUGAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
081 WHUS72 KKEY 050833 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 433 AM EDT SUN MAY 5 2013 GMZ034-055-075-051500- /O.CAN.KKEY.SC.Y.0028.000000T0000Z-130505T0900Z/ /O.NEW.KKEY.SW.Y.0009.130505T0833Z-130505T1500Z/ GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 433 AM EDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR THE SOUTHEASTERN GULF WATERS AND THE FLORIDA STRAITS WEST OF HALFMOON SHOAL. SEAS OF 6 TO 8 FEET CAN BE EXPECTED IN THE ADVISORY AREA. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. NORTHWEST WINDS OF 15 TO 20 KNOTS CAN STILL BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ031>033-035-042>044-052>054-072>074-050945- /O.CAN.KKEY.SC.Y.0028.000000T0000Z-130505T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- 433 AM EDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWEST WINDS NEAR 20 KNOTS ARE NO LONGER EXPECTED ON THE COASTAL WATERS OF THE FLORIDA KEYS. $$ CLR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at May 3, 10:26 PM EDT, 6 hours 4 minutes earlier.
Area forecast discussion, May 3, 10:26 PM EDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 1026 PM EDT FRI MAY 3 2013 .DISCUSSION... .CURRENTLY... AFTER AN ACTIVE LAST FEW DAYS...QUIET WEATHER IS RETURNING TO THE FLORIDA KEYS ON THIS EARLY MAY EVENING. SATELLITE AND RADAR LOOPS INDICATE A DECREASING TREND TO CLOUDINESS AND SHOWERS ACROSS OUR REGION...WITH NOT MUCH CLOUD COVER AND ONLY A FEW SMALL SHOWERS UPSTREAM OF OUR AREA OVER THE SOUTHEASTERN GULF OF MEXICO. TEMPERATURES ALONG THE ISLAND CHAIN ARE SLOWLY DROPPING THROUGH THE UPPER 70S...AND WINDS ON LAND ARE FROM THE NORTHWEST AT 10 TO 15 MPH. SATELLITE/UPPER AIR ANALYSIS DEPICTS AN UNSEASONABLY STRONG CUT OFF CYCLONE PARKED OVER ARKANSAS...WITH A MORE SUBTLE MID LEVEL TROUGH CURRENTLY PASSING EASTWARD ACROSS THE FLORIDA PENINSULA. WATER VAPOR AND MIMIC-TPW SATELLITE IMAGERY INDICATE EXTENSIVE DRY AIR POISED JUST WEST OF OUR AREA...WITH THE 1.44 INCHES OF PWAT MEASURED BY THE FRIDAY EVENING KEY WEST SOUNDING LIKELY TO BE MODIFIED DOWNWARD SIGNIFICANTLY DURING THE NEXT 12 TO 24 HOURS. SURFACE ANALYSIS INDICATES LOW PRESSURE CENTERED NEAR CAPE CANAVERAL...WITH A TROUGH EXTENDING SOUTHWARD ALONG THE SOUTH FLORIDA COAST AND JUST EAST OF THE KEYS. THE GRADIENT BETWEEN THIS LOW AND HIGH PRESSURE BUILDING INTO THE WESTERN GULF IS PRODUCING MODERATE WEST/NORTHWEST FLOW ACROSS THE KEYS AREA. .SHORT TERM (OVERNIGHT)... DECREASING MOISTURE AND LARGE SCALE SUBSIDENCE IN THE WAKE OF THE MID LEVEL TROUGH NOW PASSING EAST OF OUR AREA SHOULD RESULT IN ONLY ISOLATED SHOWER ACTIVITY ACROSS MOST OF OUR FORECAST AREA DURING THE REMAINDER OF THE NIGHT. HAVE ALREADY UPDATED THE GRIDDED/TEXT FORECASTS TO REFLECT 20 PERCENT POPS...AND HAVE REMOVED THUNDER OUTSIDE OF THE STRAITS. THIS IS IN ACCORDANCE WITH THE PREVIOUSLY ADVERTISED TRANSITION EXPECTED DURING THE NIGHT. OTHERWISE...STEADY WEST/NORTHWEST BREEZES WILL PREVENT THE RADIATIONAL COOLING OBSERVED ON THURSDAY NIGHT...WITH OVERNIGHT LOWS NOT DROPPING BELOW THE MID 70S. FORECASTS ARE STILL LOOKING QUITE PLEASANT FOR THE WEEKEND... WITH SLIGHTLY BELOW NORMAL TEMPERATURES...RELATIVELY LOW DEWPOINTS (60S) FOR THIS TIME OF YEAR AND DRY NORTHWEST BREEZES ALONG WITH A GOOD DEAL OF SUNSHINE. && .MARINE... EVENING C-MAN/WEATHERFLOW OBSERVATIONS ALONG WITH A FEW SHIP REPORTS INDICATE THAT WINDS ARE EVOLVING AS EXPECTED ACROSS THE KEYS WATERS... WITH MODERATE WEST/NORTHWEST FLOW NOW ESTABLISHED ACROSS THE ENTIRE AREA. ONLY MINOR ADJUSTMENTS WILL BE MADE FOR THE 1030 PM FORECAST ISSUANCE. THERE IS STILL THE POTENTIAL FOR SMALL CRAFT ADVISORY CONDITIONS TO DEVELOP ON SATURDAY...WITH WEST/NORTHWEST WINDS POSSIBLY INCREASING TO AROUND 20 KNOTS. && .AVIATION... OVERNIGHT...VFR CONDITIONS WILL PREVAIL AT BOTH THE KEY WEST AND MARATHON TERMINALS. BRIEF MVFR/IFR CIGS AND OR VISIBILITY WILL BE POSSIBLE IN ISOLATED SHOWERS...PROBABILITY IS TOO LOW TO INCLUDE IN THE TAF ATTM. JUST SOME SCATTERED CLOUDS WITH BASES AOA FL020 AND FL050 WILL BE FOUND AT THE TERMINALS. WINDS WILL AVERAGE 8 TO 12 KNOTS FROM 290 DEGREES...BUT MAYBE GUSTY AT TIMES. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE.........JACOBSON AVIATION/NOWCASTS.....FUTTERMAN DATA COLLECTION.......BWC VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, May 3, 6:00 AM EDT, 22 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 600 AM EDT FRI MAY 3 2013 FLZ076>078-GMZ031>035-042>044-052>055-072>075-041000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 600 AM EDT FRI MAY 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ...A FEW THUNDERSTORMS MAY BE STRONG ESPECIALLY ON KEYS COASTAL WATERS TODAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE FLORIDA KEYS AND THE ADJACENT WATERS...WITH THE BEST CHANCE ON THE WATERS FROM SMITH SHOAL LIGHT TO BEYOND DRY TORTUGAS THIS MORNING. THE PRIMARY THUNDERSTORM HAZARDS WILL BE STRONG GUSTY AND SHIFTING WINDS ALONG WITH CLOUD TO SURFACE LIGHTNING STRIKES. FOR LATE THIS EVENING AND TONIGHT...NO HAZARDOUS WEATHER IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR AT LEAST A PORTION OF KEYS COASTAL WATERS SATURDAY AND SATURDAY EVENING...OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED ALONG THE FLORIDA KEYS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. APA
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.